MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES 90K¿ IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES 90K¿ IMPLANT; COCHLEAR IMPLANT
Model Number CI-1400-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Necrosis (1971)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The recipient is reportedly experiencing a skin flap infection.The recipient is presenting with necrosis which required surgical intervention.Advanced bionics is still in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
The recipient's infection reportedly healed.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device on the contralateral side.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
A review of the device history record was completed and no anomalies were noted.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information: section d.9.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed.This is believed to have occurred during revision surgery.The device passed the photographic imaging inspection.System lock was verified.The electrode condition prevented an electrical test from being performed.The device passed the electrical tests performed.The device passed the mechanical test performed.This device was explanted for medical reasons.The device passed the tests performed.This older device configuration is no longer manufactured.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES 90K¿ IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
lacey o'linn
28515 westinghouse place
valencia, CA 91355
MDR Report Key17877472
Report Number3006556115-2023-01807
Device Sequence Number19913666
Product Code MCM
UDI-Device Identifier07630016816253
UDI-Public(01)07630016816253(11)141028(17)161031
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2016
Device Model NumberCI-1400-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date11/02/2023
11/03/2023
05/13/2024
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 YR
Patient SexFemale